# SDR AALA202402151692

- Difficulty date: February 8, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 63,727 hours, 26,850 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB AT BS 663.75, FROM LBL 24.92 TO LBL 31.83. REPAIRED WEB PER SRM 57-10-10-2R-3 ALTERNATIVE 3.
